# SDR UALA2011120506671

- Difficulty date: December 3, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 65,831 hours, 9,393 cycles
- Engine: Pwa PW40903
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Module
- Part number: ELM6402
- Part serial: E7440
- Condition: Faulted
- Location: Eletrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL STANDBY SYS STATUS MESSAGE DISPLAYED.  MAINTENANCE MSG 24-13044, PER FIM 24-32-TASK 806.  REPLACED RELAY K24300, NO HELP.  CHECKED POWER AT PIN 2 OF CB D6 (P310) 28VDC.  REPLACED DC STANBY CARD M24406A12 AND SPECIAL FILTER CARD M24406A19 PER MM, NO HELP. NOW HAVE MAINT MSG'S 24-13039 & 24-13035. (MODULE P/N ELM417-2, SERIAL# E7236 - POSIT 1). REPLACED SIGNAL CONDITIONING CARD ASSY IN P310 STANDBY POWER PANEL REF MM. REPLACED RELAY K24020 AND RELAY K24016 FOUND TO BE DAMAGED AND CHECKED TB405 PINS 2A AND 2B LOOKS GOOD. MESSAGE WENT AWAY, NO EXISTING FAULTS NOTED ON MAT.
